Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Tauberian theorems and Tauberian conditions


Author: G. G. Lorentz
Journal: Trans. Amer. Math. Soc. 63 (1948), 226-234
MSC: Primary 40.0X
MathSciNet review: 0023932
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ralph Palmer Agnew, Tauberian conditions, Ann. of Math. (2) 42 (1941), 293–308. MR 0003266 (2,191c)
  • [2] G. H. Hardy and J. E. Littlewood, The relations between Borel's and Cesàro's methods of summation, Proc. London Math. Soc. vol. 11 (1913) pp. 1-16.
  • [3] -, A further note on the converse of Abel's theorem, Proc. London Math. Soc. vol. 25 (1926) pp. 219-236.
  • [4] A. E. Ingham, On the ``high-indices theorem'' of Hardy and Littlewood. Quart. J. Math. Oxford Ser. vol. 8 (1937) pp. 1-7.
  • [5] J. Karamata, Théorèmes inverses de sommabilité I, II, Glas Srpske Kralevske Akad., Beograd, vol. 143 (70) (1931) pp. 3-24, 121-146.
  • [6] -, Sur les théorèmes inverses des procédés de sommabilité, Paris, 1937, 46 pp.
  • [7] E. Landau, Neuere Ergebnisse der Funktionentheorie, 2d ed., Berlin, 1929, 122 pp.
  • [8] J. E. Littlewood, The converse of Abel's theorem on power series, Proc. London Math. Soc. vol. 9 (1911) pp. 434-443.
  • [9] S. Mazur and W. Orlicz, Sur les méthodes linéaires de sommation, C. R. Acad. Sci. Paris vol. 196 (1933) pp. 32-34.
  • [10] D. Menchoff, Sur une généralisation d'une théorème de M. M. Hardy et Littlewood, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 367-373; vol. 5 (1939) p. 451.
  • [11] W. Meyer-König, Limitierungsumkehrsätze mit Lückenbedingungen I; II, Math. Zeit, vol. 45 (1939) pp. 447-478; 479-494.
  • [12] H. R. Pitt, General Tauberian theorems, Proc. London Math. Soc. vol. 44 (1938) pp. 243-288.
  • [13] Robert Schmidt, Über divergente Folgen und lineare Mittelbildungen, Math. Z. 22 (1925), no. 1, 89–152 (German). MR 1544717, http://dx.doi.org/10.1007/BF01479600
  • [14] A. Zygmund, Trigonometrical series, Warsaw-Lwów, 1935 331 pp.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0023932-9
PII: S 0002-9947(1948)0023932-9
Article copyright: © Copyright 1948 American Mathematical Society